Abstract and Applied Analysis (Jan 2004)

An inverse problem for a second-order differential equation in a Banach space

  • Y. Eidelman

DOI
https://doi.org/10.1155/s108533750440308x
Journal volume & issue
Vol. 2004, no. 12
pp. 997 – 1005

Abstract

Read online

We consider the problem of determining the unknown term in the right-hand side of a second-order differential equation with unbounded operator generating a cosine operator function from the overspecified boundary data. We obtain necessary and sufficient conditions of the unique solvability of this problem in terms of location of the spectrum of the unbounded operator and properties of its resolvent.